# SDR TSAA9753050

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498160
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT AT TIMCO, FOUND AFT CARGO COMPARTMENT STR 19L CORRODED AT FS 767.  FABRICATED REPAIR CHANNEL AND ANGLE IAW B737 SRM 53-10-3.  INSTALLED REPAIR IAW SRM 53-30-0, AND FINISHED IAW SRM 51-10-2.  AIRCRAFT RETURNED TO SERVICE.  MATERIAL I.D. .063 INCH 7075-0 REPAIR CHANNEL AND ANGLE.  TIMCO NON-ROUTINE CARD NR 28435.  (X)
